Translator Disclaimer
1998 Abel's equation and regular growth: variations on a theme by Abel
George Szekeres
Experiment. Math. 7(2): 85-100 (1998).

Abstract

Following a 70-year old suggestion of Paul Lévy, a condition is formulated for the regularity of growth of real functions. The condition, which is quite explicit, makes use of the iterates of the function and solutions of Abel's functional equation, and is well adapted to a computer testing.

Numerous computer experiments reveal interesting properties of the proposed regularity criterion.

Citation

Download Citation

George Szekeres. "Abel's equation and regular growth: variations on a theme by Abel." Experiment. Math. 7 (2) 85 - 100, 1998.

Information

Published: 1998
First available in Project Euclid: 24 March 2003

zbMATH: 0918.39006
MathSciNet: MR1677107

Subjects:
Primary: 26A12
Secondary: 39B22

Rights: Copyright © 1998 A K Peters, Ltd.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 2 • 1998
Back to Top